# SDR COMA0660687

- Difficulty date: December 5, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 12,787 hours, 11,557 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9420 - WHEN GEAR WAS RETRACTED RECEIVED A NOSE WHEEL STEERING CAUTION MESSAGE.  FOLLOWED QRH BUT WOULD NOT RESET.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  FOUND LEFT RVDT OUT OF RIG.  RIGGED LEFT RVDT, OPS CHECK GOOD.
